# SDR UPS08553201

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1060 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STRINGER CLIP CRACKED AT FASTENER HOLE BS 1060 STR 6L.  REMOVED, FABRICATED AND INSTALLED PER SRM 51-40-02 DWG 140W2001.
